Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Trying to conceive, symptoms which suddenly subsided resulting in periods. Had taken medicines for rib inflammation. Cause?

Hi, For last two montsh trying to concieve. After few days of conception i felt like somthing changing in my bodylike i feel too nausiac, have tender n painful breast , tired, bad Lower back ache, feeling too hungary, feeling sleepy etc. In short, feeling like occuring pregnancy. But all of sudden i felt like nothing is there n then got my periods back. The thing disturbing me is that whether any medicine can affect my pregnancy. As last month i got bad cough n doctor told me that i got some chest infection. This month i got ribs inflammation due to that cough n took Ace-Proxyvon. If this medicine can have any side effect with pregnancy.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes, majority of medication (about 80-85%) can affect anf cause repurcussions to a normal pregnancy. So always rule out pregnancy before consuming any medication, especially during the period of 'trying to conceive'.

Hope this helps.

Take care.
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor